Mediacation and me

Ok so i struggle taking my ani des but am getting that bit better. I woke up with bad head and thou the day it turned to a migrane. So after fetching kids from school i fetched some nurefen. Didnt know if i wud take one thou. So i said to me mate once u come back from the shop i will take one. So she comes back passes me a nurefen and a glass of water. Before i even took it i was crying in pure panick with all the symtoms of anxiety. Sent myself into a panic attack. Then took one (i neva take two ones enuf) which made me worse with fear but after a while once the migrane eased abit i new i had done the rite thing.

I even said while having a panic attack cant believe ive got a anxiety about taking things that make me feel better. I have never told anyone other then on this site. The signs have always been there like everyone will say take two it says u can on the box. But no well the bezzie mates knows know and she told me its anxiety trying to get to me. Which i agree but doesnt make it any easyer.

As for taking my anti des tonight, i wont be as after taking a nurefen i wont. I know the nurfen is out ur system in about four hours but no way still a no no xxx

9 Replies

  • Hi donaf

    I have taken my 3rd statin , three nights in a row

    Cant say its easy , as it isn't , wanted to give up tonight , but I went for it

    I take painkillers , as well as blood pressure tablets , now this one

    Once I have the confidence , that nothing bad is going to happen it gets easier , this can take me ages though & I mean ages , its not easy , if you don't have this problem no doubt it may be hard to understand

    Keep going , we will beat this med anxiety




  • Hi donaf and whywhy you are both doing great dont you dare give up now you've done the hard bit keep going you can both do this. Sending big positive vibes and a hug for each of you love eve xxx

  • Bless you Eve


  • Hey guys i understand how you doing i stopped mine as you know why why and feeling not too good this last 2 weeks but now i am scared to go back on them doc said if you feel worse start by just taking 10 mg again but havent yet but scared my anxiety is slowly creeping back and felt so weird these last 2 weeks in a rut and dont know which path to take so can so sympathise with you and when i was on them i was too scared even to take paracetomol with them it makes you feel such a wuss sometimes keep going whywhy donaf you doing great :)xxxxxxxx

  • Thanks Sheffield , if you feel like you want to start yours again , you no where we are just join us :-)


  • Whywhy im giving u a big massive ((((((((((hug))))))))) as ur doing brilliant. Uve really cheered me up as i know how hard it is but ur sticking to it. :-) thanx eve :-) sheffield everyone tells me that u can take anything with anti des but doesnt make me feel any better about it. My moms on flouxetine like me and she takes two pain killers wen shes got headache. My sister is on two flouxetine a day and shes the same. I saw my sisters on the morning of her wedding about 3 yrs back, take her to anti des with a glass of wine. That wud of just freaked me out, even 3 yrs back. Thanx sheffielld. I luv u all on this site so helpfull xxx

  • omg i would have been like you hun it would have made me ill just thinking about it i am paranoid with any meds and dont drink anyway but would really freak me out that but the doc said i was ok to take pain killers whilst on them but no matter what they tell us hun we still think it our mind is constantly in over ride it you doing so well though hun we are here for you and love you too and you why :) xxxxxx

  • I am like that too, always checking that this can be taken with that. I should rattle with the meds I take !! Haha. But I think a lot of us feel like this. Some of our meds are pretty powerful and don't want to be messing with them. xx

  • P.S.; this site is so good at making you feel you are not the only one feeling like this. Am so glad that I found it. xx to you all. xx

You may also like...